Alert archive / Missouri / River Flood Warnings in 2017

River Flood Warning 78, NWS Kansas City, MO

May 19, 2017Daviess County, Gentry County, Missouri

NWS Kansas City, MO issued this river flood warning at May 19, 2017, 9:56 AM CDT for Daviess County, Gentry County, Missouri. It took effect at May 20, 2017, 6:47 PM CDT. It was in force for 37 hr.

The area

The outline as issued.

The facts

Issued
May 19, 2017, 9:56 AM CDT (14:56 UTC)
In effect from
May 20, 2017, 6:47 PM CDT
Expired
May 22, 2017, 7:49 AM CDT
In force
37 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Daviess County, MO, Gentry County, MO

The radar

The Pleasant Hill radar (KEAX), 141 km from the middle of the area, began a volume at 14:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Grand River near Pattonsburg (PATM7).

Action stage
20 ft
Minor stage
25 ft
Moderate stage
30 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06896900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

718 
WGUS43 KEAX 191456
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
Issued by National Weather Service Topeka KS
956 AM CDT Fri May 19 2017

...The National Weather Service in Topeka, KS has issued a flood 
warning for the following rivers in Missouri...

  Chariton River near Prairie Hill affecting Chariton and Macon 
  Counties.
  
  Grand River near Pattonsburg affecting Daviess and Gentry Counties.
  
  Grand River near Gallatin affecting Daviess and Livingston 
  Counties.
  
  Grand River near Chillicothe affecting Linn and Livingston 
  Counties.
  
  Grand River near Sumner affecting Carroll...Chariton...Linn and 
  Livingston Counties.
  
  Grand River near Brunswick affecting Carroll and Chariton Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC041-121-201456-
/O.NEW.KEAX.FL.W.0077.170520T2348Z-170523T0300Z/
/PRIM7.1.ER.170520T2348Z.170521T1800Z.170522T0300Z.NO/
956 AM CDT Fri May 19 2017

The National Weather Service in Topeka, KS has issued a 

* Flood Warning for 
  The Chariton River near Prairie Hill.
* from Saturday evening to Monday evening.
* At  8:45 AM Friday the stage was 4.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday evening and continue 
  to rise to near 16.1 feet by Sunday early afternoon. The river will
  fall below flood stage by Sunday before midnight.
* At 15.0 feet...Fields along the river begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Chariton River
  Prairie Hill    15    4.5   Fri 09 AM   16.1 Sunday early afternoon
     
&&
  
LAT...LON 3997 9273 3997 9261 3960 9268 3927 9290 3933 9299

  

$$

MOC061-075-201455-
/O.NEW.KEAX.FL.W.0078.170520T2347Z-170522T1249Z/
/PATM7.1.ER.170520T2347Z.170521T0600Z.170521T1249Z.NO/
956 AM CDT Fri May 19 2017

The National Weather Service in Topeka, KS has issued a 

* Flood Warning for 
  The Grand River near Pattonsburg.
* from Saturday evening to Monday morning.
* At  9:30 AM Friday the stage was 4.5 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday evening and continue 
  to rise to near 26.2 feet by early Sunday morning. The river will 
  fall below flood stage by Sunday morning.
* At 25.0 feet...Low-lying farmland begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Pattonsburg     25    4.5   Fri 09 AM   26.2 early Sunday morning
     
&&
  
LAT...LON 4004 9400 3996 9410 4014 9445 4020 9433

  

$$

MOC061-117-201455-
/O.NEW.KEAX.FL.W.0079.170521T0108Z-170522T1525Z/
/GAZM7.1.ER.170521T0108Z.170521T0600Z.170521T1525Z.NO/
956 AM CDT Fri May 19 2017

The National Weather Service in Topeka, KS has issued a 

* Flood Warning for 
  The Grand River near Gallatin.
* from Saturday evening to Monday morning.
* At  8:45 AM Friday the stage was 4.7 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday evening and continue 
  to rise to near 27.7 feet by early Sunday morning. The river will 
  fall below flood stage by late Sunday morning.
* At 26.0 feet...Low-lying woodlands and farmland along the river 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Gallatin        26    4.7   Fri 09 AM   27.7 early Sunday morning
     
&&
  
LAT...LON 3996 9410 4004 9399 3983 9363 3974 9367

  

$$

MOC115-117-201455-
/O.NEW.KEAX.FL.W.0080.170520T1633Z-170524T0543Z/
/CHZM7.2.ER.170520T1633Z.170521T0600Z.170523T0543Z.NO/
956 AM CDT Fri May 19 2017

The National Weather Service in Topeka, KS has issued a 

* Flood Warning for 
  The Grand River near Chillicothe.
* from Saturday morning to late Tuesday night.
* At  8:45 AM Friday the stage was 7.0 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late Saturday morning and 
  continue to rise to near 32.2 feet by early Sunday morning. The 
  river will fall below flood stage by early Tuesday morning.
* At 28.0 feet...Rural roads are under water.
* At 24.0 feet...Low-lying cropland floods.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Chillicothe     24    7.0   Fri 09 AM   32.2 early Sunday morning
     
&&
  
LAT...LON 3983 9363 3978 9343 3967 9343 3974 9367

  

$$

MOC033-041-115-117-201455-
/O.NEW.KEAX.FL.W.0081.170520T1713Z-000000T0000Z/
/SNZM7.2.ER.170520T1713Z.170522T0000Z.000000T0000Z.NO/
956 AM CDT Fri May 19 2017

The National Weather Service in Topeka, KS has issued a 

* Flood Warning for 
  The Grand River near Sumner.
* from Saturday afternoon until further notice.
* At  8:45 AM Friday the stage was 10.9 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by Saturday early afternoon and 
  continue to rise to near 34.9 feet by Sunday evening.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Sumner          26   10.9   Fri 09 AM   34.9 Sunday evening
     
&&
  
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330

  

$$

MOC033-041-201455-
/O.NEW.KEAX.FL.W.0082.170520T2342Z-000000T0000Z/
/BRNM7.1.ER.170520T2342Z.170523T0600Z.000000T0000Z.UU/
956 AM CDT Fri May 19 2017

The National Weather Service in Topeka, KS has issued a 

* Flood Warning for 
  The Grand River near Brunswick.
* from Saturday evening until further notice.
* Flood stage is 19.0 feet.
* Forecast...The river is forecast to have a maximum value of 23.8 
  feet early Tuesday morning.
* At 22.0 feet...Low-lying areas along the east bank of the Grand 
  River near the U.S. Highway 24 bridge begin to flood.
* At 19.0 feet...Flooding of low-lying areas occurs along the west 
  bank of the Grand River near the U.S. Highway 24 bridge about 1 
  mile west of Brunswick.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Brunswick       19   Not Available      23.8 early Tuesday morning
     
&&
  
LAT...LON 3951 9330 3953 9321 3938 9307 3938 9313 3945 9327

  

$$
1 follow-up statement
536 
WGUS83 KEAX 200108
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
808 PM CDT Fri May 19 2017


...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Grand River near Pattonsburg affecting Daviess and Gentry Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC061-075-200138-
/O.CAN.KEAX.FL.W.0078.000000T0000Z-170522T1249Z/
/PATM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
808 PM CDT Fri May 19 2017

The Flood Warning is cancelled for
  The Grand River near Pattonsburg.
* At  7:30 PM Friday the stage was 8.2 feet.
* Flood stage is 25.0 feet.
* Forecast...The river will crest below flood stage with a value of 
  23.2 feet early Saturday afternoon.
* At 25.0 feet...Low-lying farmland begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Pattonsburg     25    8.2   Fri 07 PM   23.2 Saturday afternoon
     
&&
  
LAT...LON 4004 9400 3996 9410 4014 9445 4020 9433

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at May 19, 6:47 AM CDT, 3 hours 9 minutes earlier.

Area forecast discussion, May 19, 6:47 AM CDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
647 AM CDT Fri May 19 2017

.Discussion...
Issued at 354 AM CDT FRI MAY 19 2017

An extremely complicated forecast going forward today as well-
advertised upper low spins across the Four Corners region. Early
morning convection continues to move through central and southern
Missouri this hour, with upstream radar and satellite trends
noting next round of developing activity now located across
central and eastern Oklahoma. Main questions going forward today
involve atmospheric recovery following this morning's activity,
and whether shear profiles will be able to support severe
convection by the time next round moves in later this
morning/early afternoon. Additionally, last night's rainfall of
1-3" has primed soil conditions for excessive runoff later
today/tonight should heavy rains develop, which obviously is
leading to heighten flash flood concerns across the fcst area.
All told, a challenging and potentially impactful fcst for the Lwr
Missouri Vly over the next 24 hrs.

Early morning activity should continue to exit stage right through
the predawn hours with a few hours of dry wx anticipated through
the mid/late morning. After this, high-res models show next round
of convection lifting north from south-central Kansas by early
afternoon as the next lead shortwave lifts northeast from the
Southern Plains with time. This feature will begin interacting
with a stalled frontal boundary that remains draped across the
forecast region this morning, mainly just north of the I-70
corridor. The combination of increased DPVA aloft along with
continued low-level frontal convergence should lead to a further
blossoming of convection through the afternoon and into the
evening. Despite the presence of these combined forcing
mechanisms, degree of destabilization remains in question this
morning (persistent cloud cover) along with concerns for deep
layer shear as numerous BUFKIT forecast soundings reveal a very
chaotic wind field pattern through the lowest 10-15 kft. As a
result, convection as it moves north will likely be a messy linear
type complex, with marginally severe hail and occasionally strong
wind gusts the main threats.

Overall severe threat (if it materializes) should begin to wane
by evening as further stabilization occurs. By this point, severe
threat should be transitioning to a hydro threat as PWAT values of
2-3 standard deviations above normal continue to surge into the
region along the heels of a strengthening low-level jet which
should impinge upon the aforementioned stalled frontal boundary.
Current WPC QPF forecast calls for 2-3" for additional rainfall
through Saturday morning, however these totals may be even higher
if any training is able to get going overnight. Heaviest axis of
rain will likely be along the highway 50 and I-70 corridors with
the soils primed for possible flash flooding. WPC's excessive
rainfall forecast places much of our area in a Moderate Risk, and
we certainly cannot argue based on this morning's model solutions.
In any event, the flash flood watch remains in effect through 12z
Saturday. In addition to the flash flood threat, expect to see
rises on area rivers and streams as well, with river point
flooding looking probable.

Rains should gradually come to an end through the day on Saturday
as cool high pressure settles into the Plains/Lower Missouri Vly.
This should lead to a dry conclusion of the weekend with below
normal temperatures making a return to the area. Next chance for
rain arrives as early as Monday as the next front moves through
the area. Quick look at latest models suggests severe cannot be
ruled out with this activity, so the active weather pattern looks
to continue right into next week.

&&

.Aviation...(For the 12Z TAFS through 12Z Saturday Morning)
Issued at 647 AM CDT FRI MAY 19 2017

IFR cigs prevailing this morning at area terminals as high
boundary layer moisture remains pooled along a stalled frontal
boundary. Fcst soundings suggest the IFR threat will prevail for
several hours this morning before enough mixing occurs by late
morning and early afternoon to result in modest improvements to
low-end MVFR. Further north at STJ, expect longer duration IFR
before some improvement occurs later this afternoon. Next band of
shwrs/storms expected to arrive by mid/late afternoon with another
round anticipated after 00z. With any convective activity, expect
periodic MVFR/IFR conditions with steady rain sliding east after
the 09z time frame.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Flash Flood Watch through Saturday morning for KSZ025-057-060-
     102>105.

MO...Flash Flood Watch through Saturday morning for MOZ011>014-
     020>023-028>031-037>039-043>045-053-054.

&&

Discussion...32
Aviation...32
Hazardous weather outlook, May 19, 5:12 AM CDT, 4 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
512 AM CDT Fri May 19 2017

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-201015-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
512 AM CDT Fri May 19 2017

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Another round of thunderstorms is possible Friday evening through
 early Saturday morning. A few storms could become strong to severe.
 Additional heavy rain amounts are possible too which may lead to
 flash floding.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

 No hazardous weather is expected at this time.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Local storm report, May 19, 6:40 AM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
640 AM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             1 W GARDNER             38.81N 94.95W
05/18/2017  M0.25 INCH       JOHNSON            KS   TRAINED SPOTTER

            ENOUGH TO COVER THE DECK

0818 PM     HAIL             3 SSW RENO              39.00N 95.13W
05/18/2017  M0.75 INCH       LEAVENWORTH        KS   TRAINED SPOTTER

            AT 238TH AND K-32

0831 PM     HAIL             S EFFINGHAM             39.52N 95.40W
05/18/2017  E1.50 INCH       ATCHISON           KS   EMERGENCY MNGR

0835 PM     HAIL             4 NNW OLATHE            38.94N 94.85W
05/18/2017  M1.00 INCH       JOHNSON            KS   PUBLIC

0836 PM     HAIL             2 SSE DE SOTO           38.96N 94.96W
05/18/2017  E1.00 INCH       JOHNSON            KS   TRAINED SPOTTER

0845 PM     HAIL             4 E DE SOTO             38.98N 94.87W
05/18/2017  M1.00 INCH       JOHNSON            KS   TRAINED SPOTTER

0848 PM     HAIL             JARBALO                 39.20N 95.07W
05/18/2017  E0.75 INCH       LEAVENWORTH        KS   EMERGENCY MNGR

0850 PM     HAIL             5 S BONNER SPRINGS      38.99N 94.88W
05/18/2017  E1.75 INCH       JOHNSON            KS   PUBLIC

            VIA PHOTO ON SOCIAL MEDIA AT 79TH AND MIZE IN WESTERN
            SHAWNEE

0859 PM     HAIL             BONNER SPRINGS          39.06N 94.88W
05/18/2017  E1.00 INCH       WYANDOTTE          KS   PUBLIC

0900 PM     HAIL             4 N EDWARDSVILLE        39.14N 94.81W
05/18/2017  E1.75 INCH       WYANDOTTE          KS   PUBLIC

0907 PM     HAIL             PAOLA                   38.58N 94.87W
05/18/2017  E1.00 INCH       MIAMI              KS   EMERGENCY MNGR

0915 PM     HAIL             2 NNW MAYWOOD           39.16N 94.82W
05/18/2017  E1.25 INCH       WYANDOTTE          KS   BROADCAST MEDIA

            COVERING THE GROUND

0920 PM     HAIL             3 WNW EDWARDSVILLE      39.09N 94.87W
05/18/2017  M2.50 INCH       WYANDOTTE          KS   PUBLIC

0922 PM     HAIL             5 WNW PARKVILLE         39.23N 94.76W
05/18/2017  M1.25 INCH       PLATTE             MO   TRAINED SPOTTER

0927 PM     HAIL             WEATHERBY LAKE          39.24N 94.70W
05/18/2017  M1.00 INCH       PLATTE             MO   PUBLIC

0935 PM     HAIL             PLATTE CITY             39.36N 94.78W
05/18/2017  M1.00 INCH       PLATTE             MO   PUBLIC

0935 PM     HAIL             PLATTE CITY             39.36N 94.78W
05/18/2017  M1.00 INCH       PLATTE             MO   PUBLIC

0938 PM     HAIL             2 S PLATTE CITY         39.34N 94.78W
05/18/2017  E1.00 INCH       PLATTE             MO   AMATEUR RADIO

            N HIGHWAY AND 136TH

0939 PM     HAIL             4 NNW WEATHERBY LAKE    39.29N 94.72W
05/18/2017  M0.75 INCH       PLATTE             MO   ASOS

            OBSERVED AT KMCI

0955 PM     HAIL             SMITHVILLE              39.39N 94.58W
05/18/2017  E1.75 INCH       CLAY               MO   AMATEUR RADIO

0956 PM     HAIL             SMITHVILLE              39.38N 94.57W
05/18/2017  M1.00 INCH       CLAY               MO   TRAINED SPOTTER

            BUCKETS OF HAIL WERE FALLING

1004 PM     TSTM WND GST     DE SOTO                 38.98N 94.97W
05/18/2017  M78.00 MPH       JOHNSON            KS   TRAINED SPOTTER

            TREES UPROOTED

1007 PM     TSTM WND GST     2 ENE GARDNER           38.83N 94.89W
05/18/2017  M59.00 MPH       JOHNSON            KS   ASOS

            MEASURED AT KIXD NEW CENTURY AIRPORT

1009 PM     TSTM WND GST     5 SSE BONNER SPRINGS    38.99N 94.85W
05/18/2017  M59.00 MPH       JOHNSON            KS   TRAINED SPOTTER

1014 PM     TSTM WND GST     4 NNW WEATHERBY LAKE    39.30N 94.72W
05/18/2017  M61.00 MPH       PLATTE             MO   ASOS

            MEASURED AT KMCI

1025 PM     TSTM WND GST     WEATHERBY LAKE          39.24N 94.70W
05/18/2017  E60.00 MPH       PLATTE             MO   PUBLIC

            FROM SOCIAL MEDIA

1030 PM     TSTM WND GST     3 NNE GLADSTONE         39.25N 94.54W
05/18/2017  E75.00 MPH       CLAY               MO   TRAINED SPOTTER

1033 PM     TSTM WND GST     4 NNW GLADSTONE         39.26N 94.58W
05/18/2017  E65.00 MPH       CLAY               MO   AMATEUR RADIO

1036 PM     HAIL             LEXINGTON               39.18N 93.87W
05/18/2017  M0.75 INCH       LAFAYETTE          MO   EMERGENCY MNGR

1037 PM     TSTM WND GST     LIBERTY                 39.24N 94.42W
05/18/2017  E60.00 MPH       CLAY               MO   TRAINED SPOTTER

1047 PM     TSTM WND DMG     2 NW BLUE SPRINGS       39.03N 94.31W
05/18/2017                   JACKSON            MO   TRAINED SPOTTER

            4-6 INCH DIAMETER BRANCHES SNAPPED OFF OF HEALTHY OAK
            TREES

1048 PM     TSTM WND GST     LIBERTY                 39.25N 94.42W
05/18/2017  E75.00 MPH       CLAY               MO   NWS EMPLOYEE

            LARGE HARDWOOD TREES BENT HORIZONTALLY

1050 PM     TSTM WND DMG     INDEPENDENCE            39.09N 94.42W
05/18/2017                   JACKSON            MO   TRAINED SPOTTER

            6-7INCH TREE BRANCHES DOWN, EST 70MPH GUSTS.

&&

CDB
Local storm report, May 19, 7:19 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
719 AM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             2 SSE PLATTE CITY       39.34N 94.77W
05/18/2017  E1.00 INCH       PLATTE             MO   COCORAHS

&&

SGRANA
Local storm report, May 19, 8:58 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
858 AM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             6 WNW PARKVILLE         39.23N 94.79W
05/18/2017  M1.75 INCH       PLATTE             MO   COCORAHS

            DELAYED REPORT...SHREDDED LEAVES

&&

SBLAIR
Local storm report, May 19, 9:10 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
910 AM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HAIL             3 ESE WALDRON           39.21N 94.74W
05/18/2017  E1.75 INCH       PLATTE             MO   PUBLIC

&&

SBLAIR

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 8:45 PM CDTSevere Thunderstorm WarningEAXPlatte30 min
May 18, 8:57 PM CDTSevere Thunderstorm WarningEAXClay, Platte48 min
May 18, 9:33 PM CDTSevere Thunderstorm WarningEAXClay, Clinton, Platte27 min
May 18, 9:50 PM CDTSevere Thunderstorm WarningEAXPlatte40 min
May 18, 9:55 PM CDTSevere Thunderstorm WarningEAXClay, Clinton35 min
May 18, 10:01 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte29 min
May 18, 10:15 PM CDTSevere Thunderstorm WarningEAXCass, Clay, Jackson, Platte, Ray45 min
May 18, 10:43 PM CDTSevere Thunderstorm WarningEAXJackson, Lafayette, Ray47 min
May 19, 12:15 AM CDTSpecial Weather StatementEAXChariton45 min
May 19, 1:43 AM CDTSpecial Weather StatementEAXHenry17 min
May 19, 9:49 AM CDTRiver Flood WarningEAXCass, Henry, Johnson3 days
May 19, 9:49 AM CDTRiver Flood WarningEAXJohnson, Pettis72 hr
May 19, 9:49 AM CDTRiver Flood WarningEAXCooper, Saline5 days
May 19, 9:49 AM CDTRiver Flood WarningEAXBates, Cass, Henry3 days
May 19, 9:56 AM CDTRiver Flood WarningEAXChariton, Macon4 days
May 19, 9:56 AM CDTRiver Flood WarningEAXDaviess, Livingston3 days
May 19, 9:56 AM CDTRiver Flood WarningEAXLinn, Livingston5 days
May 19, 9:56 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston24 hr
May 19, 9:56 AM CDTRiver Flood WarningEAXCarroll, Chariton24 hr
May 19, 9:58 AM CDTRiver Flood WarningEAXRay67 hr
May 19, 9:58 AM CDTRiver Flood WarningEAXCarroll3 days
May 19, 9:59 AM CDTRiver Flood WarningEAXCooper59 hr
May 19, 9:59 AM CDTRiver Flood WarningEAXHoward55 hr
May 19, 9:59 AM CDTRiver Flood WarningEAXCooper66 hr
May 19, 10:01 AM CDTRiver Flood WarningEAXBuchanan4 days
May 19, 10:01 AM CDTRiver Flood WarningEAXPlatte5 days
May 19, 10:01 AM CDTRiver Flood WarningEAXPlatte5 days
May 19, 10:07 AM CDTRiver Flood WarningEAXClay, Jackson, Ray5 days
May 19, 10:07 AM CDTRiver Flood WarningEAXChariton, Howard, Saline6 days
May 19, 10:07 AM CDTRiver Flood WarningEAXCooper, Howard5 days
May 19, 4:58 PM CDTSpecial Weather StatementEAXRandolph32 min
May 19, 5:21 PM CDTSpecial Weather StatementEAXSaline24 min
May 19, 5:55 PM CDTSpecial Weather StatementEAXCooper20 min
May 19, 6:13 PM CDTSpecial Weather StatementEAXCooper32 min

Nearby

River Flood Warnings in Missouri, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.